Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 90158, 12 pages
http://dx.doi.org/10.1155/2007/90158
Research Article

On the Study of Chemostat Model with Pulsed Input in a Polluted Environment

1Department of Mathematics, Huanghuai University, Henan, Zhumadian 463000, China
2Department of Mathematics, Xinyang Normal University, Henan, Xinyang 464000, China

Received 14 August 2006; Revised 8 December 2006; Accepted 1 January 2007

Copyright © 2007 Zhong Zhao and Xinyu Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale and A. S. Somolinos, “Competition for fluctuating nutrient,” Journal of Mathematical Biology, vol. 18, no. 3, pp. 255–280, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. B. Hsu, “A competition model for a seasonally fluctuating nutrient,” Journal of Mathematical Biology, vol. 9, no. 2, pp. 115–132, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. L. Smith, “Competitive coexistence in an oscillating chemostat,” SIAM Journal on Applied Mathematics, vol. 40, no. 3, pp. 498–522, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. J. Butler, S. B. Hsu, and P. Waltman, “A mathematical model of the chemostat with periodic washout rate,” SIAM Journal on Applied Mathematics, vol. 45, no. 3, pp. 435–449, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Lenas and S. Pavlou, “Coexistence of three competing microbial populations in a chemostat with periodically varying dilution rate,” Mathematical Biosciences, vol. 129, no. 2, pp. 111–142, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. S. Pilyugin and P. Waltman, “Competition in the unstirred chemostat with periodic input and washout,” SIAM Journal on Applied Mathematics, vol. 59, no. 4, pp. 1157–1177, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  8. D. D. Baĭnov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993. View at Zentralblatt MATH · View at MathSciNet